MathSciNet Relay Station
MathSciNet bibliographic data
MR1194744 35K57 (35B35)
Levermore, C. D.; Xin, J. X. Multidimensional stability of traveling waves in a bistable reaction-diffusion equation. II. Comm. Partial Differential Equations 17 (1992), no. 11-12, 1901–1924.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement